# SDR UPS97822540

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: 561576269
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FWD SERVICE DOOR, TWO LOWER CENTER DOOR VERT INTERCOSTALS ARE CRUSHED AND CRACKED.  REMOVED AND REPLACED INTERCOSTALS IAW SRM 52-3-1, 51-1-21, AND 51-1-20D.
